Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An unusual monotonicity theorem with applications


Authors: J. Malý, D. Preiss and L. Zajíček
Journal: Proc. Amer. Math. Soc. 102 (1988), 925-932
MSC: Primary 26A48
DOI: https://doi.org/10.1090/S0002-9939-1988-0934869-3
MathSciNet review: 934869
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the article an unusual monotonicity theorem is proved. It easily implies some usual monotonicity theorems which deal with preponderant and symmetrical derivatives. We also obtain some results concerning one-sided densities of arbitrary linear sets, which are closely related to an O'Malley theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A48

Retrieve articles in all journals with MSC: 26A48


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0934869-3
Keywords: Monotonicity theorems, preponderant derivates, symmetrical derivates, one-sided densities
Article copyright: © Copyright 1988 American Mathematical Society